Accessibility navigation


Efficiency of the OLS estimator in the vicinity of a spatial unit root

Martellosio, F. (2011) Efficiency of the OLS estimator in the vicinity of a spatial unit root. Statistics & Probability Letters, 81 (8). pp. 1285-1291. ISSN 0167-7152

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.spl.2011.03.030


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:21535
Uncontrolled Keywords:Efficiency of OLS; linear regression; spatial autocorrelation; spatial unit root
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation